# SDR UIEA2019100765664

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,366 hours, 24,724 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7400 · Ignition System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Eng Ignition
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENG IGNITION STATUS MESSAGE. RH ENG NO IGNITION WITH SINGLE IGN SELECTED ON FIRST START ATTEMPT. START SUCCESSFUL IN BOTH.  PERFORMED RT ENGINE START AT THE GATE. ALL INDICATIONS NORMAL IN SINGLE SOURCE IGNITION START IAW AMM 71-00-00.
